# SDR AALA201708319011

- Difficulty date: August 6, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 59,647 hours, 25,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347656600000
- Condition: Corroded
- Location: Frames 54-55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SHEAR WEB SECTION AT STRINGER 38L, BETWEEN FRAMES 54 AND 55.  REPAIRED THE SHEAR WEB SECTION IAW SRM 51-42-11, AND DRAWING D53476318.
